# SDR VNAA0204022

- Difficulty date: April 25, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,812 hours, 15,861 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A STICK SHAKER FAIL AND ABORTED TAKEOFF.  THE WINDS WERE GUSTING TO 18 KNOTS.  AS THE AIRCRAFT EXITED THE RUNWAY, THE MESSAGE CLEARED BY ITSELF.  THE CREW CALLED MAINTENANCE CONTROL WHO ADVISED THE CREW TO ATTEMPT ANOTHER TAKEOFF.  FLIGHT 4028 THEN DEPARTED WITH NO FURTHER INCIDENTS.
